# SDR AUS20020083

- Difficulty date: February 1, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: BU9606
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT PROPELLER NR 2 BLADE CRACKED. CRACK LENGTH APPROXIMATELY 40MM (1.57IN) RUNNING CHORDWISE ACROSS THE BLADE FROM THE TRAILING EDGE. CRACK IS LOCATED APPROXIMATELY 150MM (5.9IN) FROM THE BLADE TIP.
